# SDR SWIA202507210024

- Difficulty date: January 24, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. LH AFT DRAG ANGLE HAS SUSPECTED CRACK (MARKED).  (C-CHECK RO 07/18/2025)REPAIRED VERTICAL STAB LH AFT DRAG ANGLE REF CRJ700 SRM 55-31-00-201-001-A01 REPAIR. COMPLIED WITH TASK CARD 51-900-1002-SKY
